# SDR DL72S980326

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831
- Condition: Torn
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MODIFICATIONS AROUND THE AFT LAV SERVICE PANEL CUTOUT IN THE SKIN, THE BONDED INTERNAL DOUBLER WAS TORN IN SEVERAL LOCATIONS.  THE SKIN AND BONDED DOUBLER WERE CUTOUT AND REMOVED BETWEEN FS 1158 AND 1183 AND BETWEEN STR 20L AND 23L.  A NEW SECTION OF SKIN WAS SPLICED IN PER ER/A 363813-14, REV B.
